Autores : M.E. Hernandes, N.M.P. Panek

Título:  “On the A-equivalence of quasi-ordinary parameterizations”.

 Revista Matemática Complutense, 32(1), 255-272, 2019

Resumen: We study the analytic equivalence of quasi-ordinary hypersurfaces in Cr+1 by means of its normalized quasi-ordinary parameterization. In this context, two quasi-ordinary hypersurfaces are analytic equivalent if and only if their normalized quasi-ordinary parameterizations are A-equivalent. We introduce the set ΛHD⊂Nr associated to Kähler r-forms that generalizes an important analytic invariant of plane branches and allows us to identify terms in a normalized quasi-ordinary parameterization that can be eliminable by an element of A-group.